MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BLADE 1352282 O/R TABLE BRACKET; PFM11

INTEGRA LIFESCIENCES MANSFIELD BLADE 1352282 O/R TABLE BRACKET; PFM11
Model Number 1352282
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 3 reports linked to mfg report numbers: 3014334038-2022-00049, 3014334038-2022-00050.A facility reported that the blade o/r table bracket (1352282) broke in the middle of a tympanoplasty procedure.All parts were recovered and were taken off the surgical field; no fragments fell into the surgical site.It was reported that an x-ray was performed to assure that no parts were left in the patient following the event.The event did not lead to patient injury, death, or delay in procedure.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The blade o/r table bracket (1352282) was returned for evaluation: failure analysis - evaluation was unable to conclusively verify customer information as valid.The bracket was undamaged and no defect was found.Testing was within specification.Root cause - the returned 1352282 table bracket is in used condition with no visible defect.The bracket was in use with a broken 1352275 speculum arm.The arm is being investigated under a separate complaint.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.

Brand Name
BLADE 1352282 O/R TABLE BRACKET
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13742964
Report Number3014334038-2022-00048
Device Sequence Number14695054
Product Code FXG
UDI-Device Identifier10381780074533
UDI-Public10381780074533
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1352282
Device Catalogue Number1352282
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date03/12/2022
Supplement Report FDA Received Date03/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown